MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,450P,PP01,EN,450-BAC-US-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Catalog Number 80515-000002
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015058.Heartsine technologies ltd (manufacturer) is submitting the report on behalf of heartsine technologies llc (importer).
 
Event or Problem Description
Upon installation, device switches on and functions but has no green status indicator.There was no patient involved in this event.
 
Additional Manufacturer Narrative
The device history records for the sam 450p device and pad-pak were reviewed and this confirmed that all manufacturing and quality checks and test had been successfully completed.The sam 450p passed ¿out qat from heartsine technologies on the 23rd january 2019.Upon receipt the green status led was failing to illuminate, as per the reported fault.A fractured solder joint on the status_led_green line of the j12 connector had resulted in the track remaining open circuit, resulting in the failure of the led to illuminate.The fault could not be replicated after the solder joint was reflowed.This confirmed the failure had been due to the fractured solder joint.Heartsine records indicate the device had performed to specification throughout out qat on the 23rd january 2019, when the operation of the green status led was verified.This would therefore indicate the solder joint had become fractured after this time.Furthermore, information from the device memory showed the device had failed one self-test due to a shock key error during a manual power cycle on the date of installation on the 3rd july 2019.The device passed all self-tests during investigation and no measurable fault was found on the unit that would indicate an issue with the shock key line.It is therefore possible that the failed self-test had been due to an external force applied to the shock button during this manual power on.The scenario was replicated during investigation.The device was temperature cycled between 0-50°c for 48 hours while performing a self-test every 20 minutes.Additional stress testing was carried out at 50°c 95%rh for 5 days while performing a self-test every 20 minutes.This combined testing equates to approximately 9.5 years of normal use without fault.It is the policy of heartsine not to refurbish devices which have been returned from the field, after investigation, therefore this device shall be scrapped and replaced with a new sam 450p.
 
Event or Problem Description

Brand Name
PACKAGE,450P,PP01,EN,450-BAC-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
MDR Report Key8780091
Report Number3004123209-2019-00251
Device Sequence Number16737846
Product Code MKJ
UDI-Device IdentifierM727SAM450P
UDI-PublicM727SAM450P
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number80515-000002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date07/11/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1